Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 314, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 8:04 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 8:04 PM CDT (01:04 UTC)
- Expired
- Jun 18, 2011, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:35 PM CDT | HAIL 1 | Eldon, MO | RELAYED BY KRCG TV |
| Jun 18, 8:35 PM CDT | HAIL 1.75 | Lakeland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS53 KSGF 190104
SVRSGF
MOC029-131-141-190145-
/O.NEW.KSGF.SV.W.0314.110619T0104Z-110619T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTH CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 845 PM CDT.
* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SUNRISE BEACH TO
KAISER...MOVING NORTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE ELDON...LAKE OZARK...LAKELAND...
LAURIE...OSAGE BEACH...VILLAGE OF FOUR SEASONS AND VILLAGE OF FOUR
SE.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3844 9262 3843 9245 3841 9239 3834 9240
3834 9228 3833 9223 3800 9260 3815 9291
3849 9270
TIME...MOT...LOC 0103Z 212DEG 18KT 3820 9276 3812 9260
WIND...HAIL 60MPH 1.00IN
$$
KARDELL1 follow-up statement
426
WWUS53 KSGF 190129
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SAT JUN 18 2011
MOC029-190139-
/O.CAN.KSGF.SV.W.0314.000000T0000Z-110619T0145Z/
CAMDEN MO-
829 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAMDEN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3844 9262 3843 9245 3841 9240 3834 9239
3834 9228 3832 9224 3813 9259 3817 9260
3817 9264 3821 9264 3822 9274 3821 9276
3823 9280 3849 9270
TIME...MOT...LOC 0129Z 212DEG 18KT 3828 9270 3820 9254
$$
MOC131-141-190145-
/O.CON.KSGF.SV.W.0314.000000T0000Z-110619T0145Z/
MILLER MO-MORGAN MO-
829 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN MORGAN AND NORTHERN MILLER COUNTIES...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKY MOUNT
TO 4 MILES SOUTHEAST OF BAGNELL...MOVING NORTHEAST AT 20 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ELDON AND LAKELAND.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3844 9262 3843 9245 3841 9240 3834 9239
3834 9228 3832 9224 3813 9259 3817 9260
3817 9264 3821 9264 3822 9274 3821 9276
3823 9280 3849 9270
TIME...MOT...LOC 0129Z 212DEG 18KT 3828 9270 3820 9254
WIND...HAIL 60MPH 1.00IN
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:41 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 18, 6:41 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT SAT JUN 18 2011 ...UPDATE TO AVIATION... .DISCUSSION... ...MESO/SHORT TERM... SEVERE WEATHER POTENTIAL BEING WATCHED CAREFULLY THIS AFTERNOON...AS CONFIDENCE IS INCREASING IN SEVERE WEATHER POTENTIAL OVER AT LEAST PORTION OF THE FORECAST AREA. QUESTION RIGHT NOW INCREASINGLY BECOMING WHERE CONVECTIVE INITIATION WILL TAKE PLACE. COUPLE OF FEATURES OF NOTE SHOWING UP IN SURFACE ANALYSIS AS WELL AS RADAR AND SATELLITE DATA. LARGER SCALE SYNOPTIC BOUNDARY...REINFORCED BY OUTFLOW OVER NORTHERN KANSAS AND MISSOURI...STRETCHES FROM ROUGHLY COLUMBIA TO JUST SOUTHEAST OF WICHITA. WEAK VORT MAXES OVER WESTERN KANSAS AND THE RED RIVER VALLEY SHOULD BEGIN TO INTERACT WITH THE SURFACE FRONT OVER NORTHERN OK AND SOUTH CENTRAL/SOUTH EASTERN KANSAS OVER THE NEXT COUPLE OF HOURS...WITH CONVECTIVE INITIATION OCCURRING ALONG THE FRONT BETWEEN 21 AND 00Z. OTHER BOUNDARY OF INTEREST IS AN OUTFLOW BOUNDARY ALONG THE U.S. 65 CORRIDOR. BROAD CONVERGENCE IS OCCURRING ALONG THIS FEATURE...AND SHOULD THE CAP BE OVERCOME IN THIS AREA...THEN CONVECTION COULD ALSO BE FOCUSED ALONG THIS BOUNDARY. CONFIDENCE IS MUCH LOWER IN INITIATION IN CENTRAL MISSOURI...OWNING TO THE LACK OF UPPER AIR SUPPORT THAT IS IN PLACE OVER CENTRAL KANSAS. SPEAKING OF THE CAP...SPECIAL 19Z SGF SOUNDING IS CURRENTLY IN PROGRESS...AND INITIAL ANALYSIS INDICATES THAT INHIBITION DOES REMAIN OVER SOUTHERN MISSOURI...WITH H7 TEMPS IN THE 14-16 DEGREE RANGE AND MLCINH ON THE ORDER OF -50 J/K. THERE DOES LOOK TO BE AN OPPORTUNITY FOR CONVECTION TO DEVELOP ALONG THE U.S. 65 CORRIDOR...THOUGH IT WILL BE A CLOSE CALL AS TO WHETHER CINH CAN BE OVERCOME IN THIS AREA. SO WITH ALL THAT IN MIND...THINK THAT MOST LIKELY SCENARIO RIGHT NOW IS INITIATION BETWEEN 21Z AND 00Z OVER SOUTH CENTRAL KANSAS AND PERHAPS OVER CENTRAL MO...WITH STORMS INITIALLY IN THE FORM OF MULTICELLS AND ISOLATED SUPERCELLS. VERY STEEP MID LEVEL LAPSE RATES AND EXTREME INSTABILITY WILL YIELD A LARGE HAIL THREAT...PERHAPS LARGER THAN GOLF BALLS...DURING THE EARLY LIFE CYCLE OF CONVECTION. SFC TO 700 MB THETA-E DIFFERENTIALS ON THE ORDER OF 30 K SUGGESTS A PROBABLE WIND THREAT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH INITIAL SUPERCELLS...ESPECIALLY IF REMNANT SFC BOUNDARIES CAN BE TAPPED. AS THE EVENING GOES ON AND LOW LEVEL JET MAGNITUDE INCREASES...EXPECT TO SEE CONVECTION FORM INTO ONE OR MORE FORWARD PROPAGATING MCS(S) AS IT MOVES EAST ACROSS THE CWA. SIGNIFICANT LOW LEVEL THETA-E DIFFERENTIALS/DRY AIR IN THE MID LEVELS WILL RESULT IN A SUBSTANTIAL COLD POOL DEVELOPMENT. UNFORTUNATELY...IT APPEARS THAT 0-3 KM SHEAR VECTORS WILL BE OF FAVORABLE MAGNITUDE AND DIRECTION TO SUPPORT COLD POOL BALANCE...RESULTING IN AN ENHANCED WIND THREAT ALONG THE LEADING EDGE OF CONVECTION/COLD POOL. HAIL WILL STILL REMAIN A CONCERN WITH THE STRONGEST CELLS. IN ADDITION ...SPIN-UP TORNADO POTENTIAL DOES EXIST...ESPECIALLY IF THE MCS CAN INTERACT WITH ANY EAST TO WEST OUTFLOW BOUNDARIES. BOXELL ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 729 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES AND BEGINS TO MOVE EAST ACROSS MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Special weather statement, Jun 18, 7:50 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT SAT JUN 18 2011
MOZ056-057-069-190130-
CAMDEN MO-MILLER MO-MORGAN MO-
750 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR MILLER...NORTHERN CAMDEN AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 830 PM CDT...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURRICANE DECK TO 3
MILES WEST OF FREEDOM...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE LAKE OZARK...LAKELAND...LAURIE...OSAGE
BEACH...VILLAGE OF FOUR SEASONS AND VILLAGE OF FOUR SE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
PEOPLE IN MILLER...NORTHERN CAMDEN AND SOUTHEASTERN MORGAN
COUNTIES...INCLUDING LAURIE...LAKE OF THE OZARKS...LAKE OF THE OZARKS
STATE PARK...OSAGE BEACH...VILLAGE OF FOUR SE...VILLAGE OF FOUR
SEASONS...LAKE OZARK AND LAKELAND...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3820 9219 3818 9220 3796 9264 3813 9302
3836 9255
TIME...MOT...LOC 0051Z 238DEG 18KT 3814 9282 3806 9263
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.